# SDR UIEA2017072801365

- Difficulty date: July 22, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 75,187 hours, 13,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL TOP PANEL SIDE ANGLE BS 300, LBL 30 UPPER EDGE INNER ANGLE FOUND CRACKED.  THE TOP PANEL SIDE ANGLE.  REPAIRED IAW RI-53-18-11948, REV  A.
